Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the absolute summability of the conjugate series of a Fourier series
HTML articles powered by AMS MathViewer

by T. Pati PDF
Proc. Amer. Math. Soc. 3 (1952), 852-857 Request permission
References
    L. S. Bosanquet, On the Cesàro summation of Fourier series and allied series, Proc. London Math. Soc. (2) vol. 37 (1934) pp. 17-32.
  • L. S. Bosanquet and J. M. Hyslop, On the absolute summability of the Allied series of a fourier series, Math. Z. 42 (1937), no. 1, 489–512. MR 1545688, DOI 10.1007/BF01160091
  • L. S. Bosanquet and H. Kestelman, The absolute convergence of a series of integrals, Proc. London Math. Soc. (2) vol. 45 (1939) pp. 88-97. M. Fekete, On the absolute summability (A) of infinite series, Proceedings of the Edinburgh Mathematical Society (2) vol. 3 (1932) pp. 132-134. E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Math. (2) vol. 49 (1925) pp. 234-256. B. N. Prasad, The absolute summability (A) of Fourier series, Proceedings of the Edinburgh Mathematical Society (2) vol. 2 (1931) pp. 129-134. —, On the summability of Fourier series and the bounded variation of power series, Proc. London Math. Soc. (2) vol. 35 (1933) pp. 407-424. E. C. Titchmarsh, The theory of functions, Oxford, 1939. J. M. Whittaker, The absolute summability of Fourier series, Proceedings of the Edinburgh Mathematical Society (2) vol. 2 (1930) pp. 1-5. W. H. Young, On the Fourier series of bounded functions, Proc. London Math. Soc. (2) vol. 12 (1913) pp. 41-70.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X
  • Retrieve articles in all journals with MSC: 42.4X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 852-857
  • MSC: Primary 42.4X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0051958-4
  • MathSciNet review: 0051958